# SDR HEEA076920

- Difficulty date: October 26, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Sheared
- Location: M/R Hub
- Component: M/R Hub Assy, 407010100115
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEARING BEARINGS SEPARATION.
